Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 152, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 16, 2012, 5:14 AM CDT for 4 counties in Kansas. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2012, 5:14 AM CDT (10:14 UTC)
- Expired
- Jun 16, 2012, 6:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Harvey County, KS, Kingman County, KS, Reno County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 31 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 5:21 AM CDT | TSTM WND GST 70 | 8 S South Hutchinson, KS | 65-70 MPH. RELAYED THROUGH EMERGENCY MANAGEMENT. |
| Jun 16, 5:26 AM CDT | TSTM WND DMG | 1 Wnw Hutchinson, KS | HUTCHINSON NEWS REPORTED SEVERAL UPROOTED TREES AND POWER LINES DOWN IN THE BLOCK OF HYDE PARK AND 20TH STREET BETWEEN JEFFERSON AND MADISON STREETS. |
| Jun 16, 5:26 AM CDT | TSTM WND GST 60 | South Hutchinson, KS | LARGE LIMBS DOWNED IN HUTCHINSON. |
| Jun 16, 5:30 AM CDT | TSTM WND DMG | Haven, KS | LARGE TREE REPORTED DOWN NEAR 5TH AND EMPORIA. |
| Jun 16, 5:33 AM CDT | HAIL 0.75 | 5 N Murdock, KS | AT INTERSECTION OF HIGHWAYS 54 AND 17 WHERE HEAVY RAINS ALSO REPORTED. |
| Jun 16, 5:35 AM CDT | TSTM WND GST 60 | Haven, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 10.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
581
WUUS53 KICT 161014
SVRICT
KSC079-095-155-173-161100-
/O.NEW.KICT.SV.W.0152.120616T1014Z-120616T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
514 AM CDT SAT JUN 16 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 600 AM CDT
* AT 512 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NICKERSON TO 6 MILES SOUTHWEST OF HAVEN TO 6
MILES NORTHWEST OF NORWICH...AND MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE
BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE
MINOR DAMAGE TO SHINGLE ROOFS AND METAL OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...NEWTON...DOWNTOWN WICHITA...SOUTH HUTCHINSON...
HAVEN...CHENEY...MOUNT HOPE...ANDALE...BUHLER...BURRTON...
GODDARD...COLWICH...HALSTEAD...SEDGWICK...MAIZE...WEST WICHITA...
WICHITA MID CONTINENT AIRPORT...VALLEY CENTER...HESSTON AND
HAYSVILLE.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 39 AND 54.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 0 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3746 9801 3778 9804 3816 9821 3818 9716
3758 9715
TIME...MOT...LOC 1014Z 249DEG 44KT 3814 9805 3784 9781
3752 9790
HAIL...0.75IN
WIND...70 MPH
$$
DARMOFAL3 follow-up statements
079
WWUS53 KICT 161024
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
524 AM CDT SAT JUN 16 2012
KSC079-095-155-173-161100-
/O.CON.KICT.SV.W.0152.000000T0000Z-120616T1100Z/
SEDGWICK KS-RENO KS-KINGMAN KS-HARVEY KS-
524 AM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARVEY...
EASTERN KINGMAN...EASTERN RENO AND SEDGWICK COUNTIES UNTIL 600 AM
CDT...
AT 521 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF HUTCHINSON TO MOUNT HOPE TO 6
MILES SOUTH OF CHENEY...AND MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
TO SHINGLE ROOFS AND METAL OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
NEWTON...DOWNTOWN WICHITA...ANDALE...BURRTON...BUHLER...GODDARD...
COLWICH...HALSTEAD...SEDGWICK...MAIZE...WEST WICHITA...WICHITA MID
CONTINENT AIRPORT...VALLEY CENTER...HAYSVILLE...HESSTON...PARK
CITY...SOUTH WICHITA...MCCONNELL AIR FORCE BASE...WALTON AND EAST
WICHITA.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 39 AND 54.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 0 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THIS STORM HAS A HISTORY OF PRODUCING 65 TO 70 MPH WINDS.
&&
LAT...LON 3746 9801 3778 9804 3816 9821 3818 9716
3758 9715
TIME...MOT...LOC 1024Z 249DEG 44KT 3816 9791 3788 9766
3756 9776
HAIL...0.75IN
WIND...70 MPH
$$
DARMOFAL429
WWUS53 KICT 161035
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
535 AM CDT SAT JUN 16 2012
KSC079-095-155-173-161100-
/O.CON.KICT.SV.W.0152.000000T0000Z-120616T1100Z/
SEDGWICK KS-RENO KS-KINGMAN KS-HARVEY KS-
535 AM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARVEY...
EASTERN KINGMAN...EASTERN RENO AND SEDGWICK COUNTIES UNTIL 600 AM
CDT...
AT 530 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BUHLER TO 5 MILES NORTHEAST OF MOUNT HOPE TO 7
MILES SOUTHEAST OF CHENEY...AND MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
TO SHINGLE ROOFS AND METAL OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
NEWTON...DOWNTOWN WICHITA...COLWICH...HALSTEAD...SEDGWICK...MAIZE...
WEST WICHITA...WICHITA MID CONTINENT AIRPORT...VALLEY CENTER...
HAYSVILLE...HESSTON...PARK CITY...SOUTH WICHITA...MCCONNELL AIR FORCE
BASE...WALTON...EAST WICHITA...NORTHEAST WICHITA...NORTH NEWTON...
OAKLAWN AND NEWTON AIRPORT.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 39 AND 54.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 0 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THIS STORM CONTINUES TO PRODUCE WINDS TO AROUND 65 MPH
WHICH HAS RESULTED IN MINOR WIND DAMAGE ACROSS RENO COUNTY.
&&
LAT...LON 3746 9801 3778 9804 3816 9821 3818 9716
3758 9715
TIME...MOT...LOC 1034Z 249DEG 44KT 3816 9772 3793 9752
3761 9761
HAIL...0.75IN
WIND...70 MPH
$$007
WWUS53 KICT 161043
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
543 AM CDT SAT JUN 16 2012
KSC095-161053-
/O.CAN.KICT.SV.W.0152.000000T0000Z-120616T1100Z/
KINGMAN KS-
543 AM CDT SAT JUN 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KINGMAN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 3774 9780 3774 9802 3816 9821 3818 9716
3758 9715 3749 9781
TIME...MOT...LOC 1043Z 253DEG 41KT 3818 9761 3794 9740
3762 9750
$$
KSC079-155-173-161100-
/O.CON.KICT.SV.W.0152.000000T0000Z-120616T1100Z/
SEDGWICK KS-RENO KS-HARVEY KS-
543 AM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARVEY...
EASTERN RENO AND SEDGWICK COUNTIES UNTIL 600 AM CDT...
AT 539 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES EAST OF BUHLER TO SEDGWICK TO GODDARD...
AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
NEWTON...DOWNTOWN WICHITA...WEST WICHITA...WICHITA MID CONTINENT
AIRPORT...VALLEY CENTER...HESSTON...HAYSVILLE...PARK CITY...SOUTH
WICHITA...MCCONNELL AIR FORCE BASE...EAST WICHITA...WALTON...
NORTHEAST WICHITA...NORTH NEWTON...KECHI...OAKLAWN...NEWTON
AIRPORT...BEL AIRE AND JABARA AIRPORT.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 39 AND 54.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 0 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3774 9780 3774 9802 3816 9821 3818 9716
3758 9715 3749 9781
TIME...MOT...LOC 1043Z 253DEG 41KT 3818 9761 3794 9740
3762 9750
HAIL...0.75IN
WIND...60 MPH
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:51 AM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 16, 3:51 AM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 351 AM CDT SAT JUN 16 2012 .SYNOPSIS... RATHER NEBULOUS MCS COVERING MOST OF SW KS CONTINUE TO MIGRATE ESE INTO BROAD AXIS OF ~70F DWPTS ORIENTED GENERALLY IN W-E MANNER ACRS SRN KS THAT IS NO DOUBT AIDING IN SUSTAINING THE MCS. IR IMAGERY DEPICTS TOPS HOLDING STEADY IN -65 TO -70C RANGE. OVER NRN KS & SRN NEBRASKA LESSER ORGANIZED TSRA CONTINUES TO SPREAD SLOWLY E ALONG NOSE "BROAD" LLJ AXIS. .DISCUSSION... FORECAST FOCUS THIS WEEKEND CONTINUES TO BE TSRA-RELATED. THIS MORNING: PER "SYNOPSIS" THE AFORE-MENTIONED MCS SHOULD SUSTAIN ITSELF LONG ENOUGH TO WARRANT 50-60% POP ASSIGNMENT TO SC KS TIL 10AM. THE BEHAVIOR OF THIS MCS WILL NEED TO BE WATCHED CLOSELY FOR A 2ND REASON: ITS ELY PROGRESS WILL HAVE AN EFFECT ON LWR-DECK MOISTURE TRANSPORT TO SUSTAIN TSRA MOVG E ACROSS NRN KS/SRN NEBRASKA. THE NRN CONVECTION HAS HAD TROUBLE HOLDING TOGETHER AS THE MCS "ATTEMPTS" TO INTERCEPT THE LWR-DECK FUEL. ALTHOUGH THE MCS SHOULD CERTAINLY WIN OUT IN TERMS OF LONGEVITY I CANNOT RULE OUT THE POTENTIAL FOR TSRA FURTHER N BEING ABLE TO HOLD TOGETHER LONG ENOUGH TO AFFECT CNTRL KS THIS MORNING. AS SUCH HAVE ASSIGNED ~45% POPS TO CNTRL KS TIL 10AM ALTHOUGH QPFS WILL BE LOWER. THIS AFTERNOON & TONIGHT: TSRA WILL QUICKLY REDEVELOP THIS AFTERNOON OVER MUCH OF KS AS A WEAK MID LVL SHORTWAVE SCOOTS E ACROSS THE UPR MIDWEST THAT'LL DRAG A COLD FRONT SE ACROSS NW KS. WITH THE SHORTWAVE SHEARING AS IT MERGES WITH A FILLING NEGATIVELY-TILTED MID-UPR TROF LIFTING OVER THE UPR MS VALLEY THE FRONT WILL DECELERATE (& POSSIBLY STALL) IN A MORE W-E ORIENTATION AS IT SAGS FURTHER INTO CNTRL KS THIS AFTERNOON & TONIGHT. TSRA TO GREATLY INCREASE ALONG THE FRONTAL BOUNDARY AS THE AFTERNOON & EVENING PROGRESS. DEEP LAYER SHEAR LESS THAN IMPRESSIVE BUT AIRMASS WILL GREATLY DESTABILIZE WITH MLCAPES OF 3500-4500J/KG LIKELY OVER NEARLY ALL OF KICT COUNTRY THIS AFETRNOON. WITH HIGH OCTANE FUEL POOLING ALONG/AROUND THE FRONT AS EVIDINCED BY PW'S OF 150-200% ++RA ARE A CERTAINTY. AS SUCH WILL MENTION POTENTIAL FOR LOCALIZED FLOODING IN HWO ALONG WITH THE LARGE HAIL AND DAMAGING WIND POTENTIAL. SUN & SUN NGT: THE FRONT WILL DISSIPATE SUN MORNING AS NWRN PLAINS SFC TROFFING ENSUES IN RESPONSE TO AN APPROACHING BUT VERY WEAK MID-LVL SHORTWAVE CROSSING THE NRN ROCKIES. THIS WOULD REMOVE THE LWR-DECK FOCUS NECESSARY TO SUPPORT STRONG TSRA BUT HAVE RETAINED SLIGHT CHANCE POPS OF -TSRA IN THE EVENT OUTFLOW BOUNDARIES FROM SAT NGT'S COVNECTION SHOULD INTERACT TO 'SPARK' A FEW TSRA. NEXT WEEK: OVERALL THE FORECAST IS ESSENTIALLY UNCHANGED...WITH HOT & DRY WEATHER FOR ALL AREAS TIL WED NGT...WHEN AN INTENSIFYING CYCLONE SCOOTING E/NE ACROSS THE NRN PLAINS WILL SWEEPA COLD FRONT SE TOWARD KS. CONFIDENCE ON HOW FAR SE THE FRONT WILL PROGRESS IS AVERAGE AT BEST BUT DO BELIEVE TSRA CHANCES FOR THU ARE A BIT HIGH AT THIS TIME AS APPEARS THE FRONTAL BOUNDARY WILL REMAIN ALONG THE KS/NEBRASKA BORDER THU AFTERNOON & EVENING. AS SUCH DID EASE UP ON POP THROTTLE FOR WED NGT & SLIGHTLY THU FOR THIS REASON. && .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN CONCERN: THUNDERSTORM CHANCES OVER THE NEXT 24 HOURS. MCS OVER NORTHWESTERN KANSAS SHOULD CONTINUE TO SLIDE EAST- SOUTHEAST OVERNIGHT INTO A WEAK SOUTHERLY LOW-LEVEL JET. SOME OF THIS ACTIVITY COULD GRAZE CENTRAL KANSAS OVERNIGHT INTO THE EARLY MORNING HOURS...MAINLY WEST OF INTERSTATE 135. WILL INCLUDE A VCTS MENTION AT RSL AND HUT. A ROUND OF ORGANIZED STRONG-SEVERE STORMS APPEARS LIKELY ALONG A SLOW SOUTHWARD MOVING FRONTAL BOUNDARY...BEGINNING IN CENTRAL KS SATURDAY AFTERNOON...AND MOVING THROUGH SOUTHERN KS SATURDAY NIGHT. MOST TAF SITES COULD BE AFFECTED BY THIS MCS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 92 71 92 73 / 50 60 20 10 HUTCHINSON 90 70 92 73 / 60 60 10 10 NEWTON 89 70 90 73 / 50 60 20 10 ELDORADO 91 70 90 72 / 50 60 20 10 WINFIELD-KWLD 93 71 92 72 / 50 50 20 10 RUSSELL 87 69 93 74 / 60 50 10 10 GREAT BEND 87 70 92 74 / 60 60 10 10 SALINA 88 70 94 74 / 60 60 10 10 MCPHERSON 88 70 92 73 / 60 60 10 10 COFFEYVILLE 93 71 91 71 / 30 50 20 10 CHANUTE 92 69 91 71 / 30 50 20 10 IOLA 91 69 90 71 / 40 50 20 10 PARSONS-KPPF 93 71 91 71 / 30 50 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 16, 4:31 AM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 431 AM CDT SAT JUN 16 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-170945- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 431 AM CDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL CONTINUE TO MOVE EAST SOUTHEAST ACROSS SOUTHERN KANSAS THIS MORNING AND MAY PRODUCE THREE QUARTER INCH DIAMETER HAIL AND GUSTS AROUND 50 MPH. NUMEROUS THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT OVER ALL AREAS AS A COLD FRONT DECELERATES AS IT MOVES SOUTH SOUTHEAST ACROSS CENTRAL KANSAS. HAIL UP TO THE SIZE OF PING PONG BALLS ARE THE PRIMARY THREAT THIS AFTERNOON WITH THREAT TRANSITIONING INTO A DAMAGING WIND AND VERY HEAVY RAIN THREAT TONIGHT. WITH VERY HEAVY RAINS HAVING OCCURRED THE PAST 2 NIGHTS THE THREAT FOR FLOODING IS INCREASING. AS SUCH ONE SHOULD BE ALERT FOR A POSSIBLE FLOOD WATCH ISSUANCE LATER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW THUNDERSTORMS ARE POSSIBLE OVER PRIMARILY SOUTHEAST KANSAS ON SUNDAY BUT SHOULD BE NEITHER STRONG NOR SEVERE. THUNDERSTORMS POSSIBLY APPROACHING SEVERITY...ARE STILL SCHEDULED TO ARRIVE CENTRAL KANSAS LATE WEDNESDAY NIGHT AND SLOWLY INCREASE FROM THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Local storm report, Jun 16, 4:55 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
455 AM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM TSTM WND GST CUNNINGHAM 37.64N 98.43W
06/16/2012 E65 MPH KINGMAN KS TRAINED SPOTTER
RELAYED VIA LAW ENFORCEMENT.
&&
EPSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 4:33 AM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 42 min |
| Jun 16, 5:56 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, McPherson, Marion, Sedgwick | 26 min |
| Jun 16, 6:05 AM CDT | Special Weather Statement | ICT | Sumner | 25 min |
| Jun 16, 6:25 AM CDT | Special Weather Statement | ICT | McPherson, Marion | 35 min |
| Jun 16, 6:29 AM CDT | Special Weather Statement | ICT | Cowley | 31 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.